# SDR SWAA2022032401062

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 51,932 hours, 30,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL BRACKET CRACKED ABOVE # 2 AFT BOOST PUMP / REMOVED & REPLACED RIGHT MAIN WHEEL WELL BRACKET ABOVE # 2 AFT BOOST PUMP. I.A.W. SRM 51-40-02
